# SDR CALA2023100302934

- Difficulty date: September 22, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 84,883 hours, 13,661 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 5481A
- Condition: Faulty
- Location: Sta 434, Zone 12
- Part time: 65,794 hours, 9,603 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B

## Discrepancy

EQUIP COOLING OVHT LIGHT ON/W STATUS MSG FWD EQ SUP FAN 1 CHECK OVERHEAD P6 PANEL BREAKER C331 CONTINUITY, PERFORM VISUAL AND CONTINUITY CHECKS OF K629 RELAY, K343 RELAY AND P11-3 CB C65 WAITING TOMC APPROVAL MAINTENANCE PROCEDURE C/OUT TOMC APPROVAL GRANTED 4 AS WELL. PERFORM CONTINUITY CHECK OF THE FAN THERMAL CIRCUIT, IF NO DEFECTS FOUND ON THESE RELAYS AND CBS CONTINUE TO STEP THR OUGH FIM 21-58 TASK 855 FROM BEGINNING. NOTE DOWN FAN VMU STATUS LIGHT COLOR ON SEPARATE LP AND ANY MM PRESENT. PERFORM THE VIBRATION MONITOR RESET AT THE END WHEN ROOT CAUSE IDENTIFIED. (STATUS) FWD EQ SUP FAN 1 DEFERRED REF MEL 2158X REQUIRES FAN VIBRATION MONITOR 99-2125-9-9005 NIS IN EWR ADD EMP:U397952 PART NUMBER CORRECTION UPDATE AIRCRAFT REQUIRES P/N 99-2158-3-0024 FWD EQUIPMENT COOLING SUPPLY FAN VMU BLINKS GREEN-RED, SHOWS PRIOR FAN FAULT. TRIED BYPASSING VMU AND RUNNING FAN DIRECTLY REMOVED AND REPLACED FWD EQUIPMENT COOLING SUPPLY FAN VMU AS PER AMM TASK 21-58-06-000-947-C1 & TASK 21-58-06-400-947-C1. NO BUT STATUS MSG:"FWD EQ SUP FAN 1" APPEARS AND HORN SOUNS. REMOVED AND REPLACED RELAY K343, FAN WORKS WHEN VMU BYPASSED BUT WITH THE VMU CONNECTED, BLINKS RED AND GREEN. HELP, FAN RAN FOR 6 MINUTES BEFORE SHUTTING OFF. TRIED VMU RESET PROCEDURE AND ALSO NO HELP. REQUIRES FURTHER T/S. COMPLIED WITH DDP PROCEDURES, ITEM REMAINS ON MEL. REF L/P:5886560 FOR WORK PERFORMED. T/S PER FIM 21-58 FAULT TREE 855. REQUIRES REPLACEMENT OF FWD SUPPLY FAN B10 PER FIM.
